Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
163 Doctors are Online

Diarrhea, vomiting episode, upset stomach, burping. Causes for symptoms?

I was just trying to see what is wrong with me..... Ok one day I just got diarreah out of no where but didn t feel sick. Then the next morning I had to use the bathroom again but this time I threw up with the diarreah. Now today I feel sick and have upset stomach and I keep burping alot... Whats wrong and I an a female by the way.
Asked On : Fri, 12 Oct 2012
Answers:  1 Views:  55
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response
Hello Good Evening,

Your symptoms are suggestive of Acute Gastroenteritis i.e. acute bacterial or viral or parasitic infection of stomach and intestine.

Nothing to worry big, just go to your GP for management if symptoms persists.

Your medications should be follows:

1. Tab. Ofloxacin+Ornidazole
2. Cap. Pantoprazole+Domperidone
3. Cap. Lactic acid bacillus
4. Syp. Antacid

But exact management will be decided by your GP after go through your investigations and clinical examination.

For prophylaxis you should:
-avoid unhygienic and raw food, contaminated water;
-keep habit of proper hand washing before food and after defecate
-keep good sanitation around you.


Dr. Naresh Jain
Answered: Sun, 4 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor